Inventiones mathematicae

, Volume 60, Issue 1, pp 1–7

On the ergodicity of frame flows

  • M. Brin
  • M. Gromov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Anosov, D.V.: Geodesic flows on closed Riemannian manifolds of negative curvature. Proc. Steklov Inst. Math.90 (1967)Google Scholar
  2. 2.
    Borel, A.: Compact Clifford-Klein forms of symmetric spaces. Topology.2, 111–122 (1963)CrossRefGoogle Scholar
  3. 3.
    Borel, A., Serre, J.-P.: Groupes de Lie et puissances réduites de Steenrod. Amer. J. Math.75, 409–448 (1953)Google Scholar
  4. 4.
    Bott, R.: Lectures onK(X). New York, Amsterdam; W.A. Benjamin, Inc. 1969Google Scholar
  5. 5.
    Brin, M.: Topology transitivity of one class of dynamical systems and flows of frames on manifolds of negative curvature. Funct. Analysis and Its Applic.9, 8–16 (1975)CrossRefGoogle Scholar
  6. 6.
    Brin, M.: Topology of group extensions of Anosov systems. Math. Notes of the Acad. of Sci. of the USSR18, 858–864 (1975)CrossRefGoogle Scholar
  7. 7.
    Brin, M., Pesin, Ya.: Partially hyperbolic dynamical systems. Mathematics of the USSR-Izvestija8, 177–218 (1974)Google Scholar
  8. 8.
    Gromov, M.: On a geometric Banach's problem. Izvestija AN SSSR, ser. mat.31, 1105–1114 (1967) (in Russian)Google Scholar
  9. 9.
    Hu, S.T.: Homotopy Theory. New York, London: Academic Press 1959Google Scholar
  10. 10.
    Mimura, M.: The homotopy groups of Lie groups of low rank. J. Math. Kyoto Univ.6, 131–176 (1967)Google Scholar
  11. 11.
    Mimura, M., Toda, H.: Homotopy groups of symplectic groups. J. Math. Kyoto Univ.3, 251–273 (1964).Google Scholar
  12. 12.
    Onisçik, A.L.: On Lie groups transitive on compact manifolds III. Mathematics of the USSR-Sbornik4, 233–240 (1968)Google Scholar
  13. 13.
    Ratner, M.: Anosov flows with Gibbs measures are also Bernoullian. Israel J. Math.17, 380–391 (1974)Google Scholar
  14. 14.
    Rudolph, D.J.: Classifying the isometric extensions, of a Bernoulli shift. J. d'Analyse Mathematique34, 36–60 (1978)Google Scholar
  15. 15.
    Steenrod, N.: The Topology of Fibre Bundles. Princeton New Jersey: Princeton Univ. Press 1951Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • M. Brin
    • 1
  • M. Gromov
    • 1
  1. 1.Institut des Hautes Etudes ScientifiquesBures-sur-YvetteFrance

Personalised recommendations